MathSciNet Relay Station
MathSciNet bibliographic data
MR2593913 35B40 (35K20)
Guo, Jong-Shenq; Ling, Chia-Tung; Souplet, Philippe Non-self-similar dead-core rate for the fast diffusion equation with strong absorption. Nonlinearity 23 (2010), no. 3, 657–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement